# SDR AALA202409197670

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT STA 663.5, S26R. ACCOMPLISHED SPLICE REPAIR PER SRM 57-10-10-2R-5 AND SRM 51-40-02.
